Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 13, 2008, 4:51 AM MDT for 11 counties in New Mexico. It took effect at Mar 14, 2008, 4:10 AM MDT. It was in force for 16 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2008, 4:51 AM MDT (10:51 UTC)
- In effect from
- Mar 14, 2008, 4:10 AM MDT
- Expired
- Mar 14, 2008, 8:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 12:46 PM MDT | NON-TSTM WND GST 58 | 2 W Farmington, NM | |
| Mar 14, 12:53 PM MDT | HIGH SUST WINDS 40 | 2 W Farmington, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4673 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 131051 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 451 AM MDT THU MAR 13 2008 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING AS WELL AS FRIDAY AFTERNOON AND EARLY EVENING FOR AREAS SOUTH OF INTERSTATE 40 FOR STRONG WINDS AND LOW HUMIDITIES... .WESTERLY FLOW WILL INCREASE THIS AFTERNOON ACROSS THE STATE... WHICH WILL RESULT IN BREEZY TO WINDY CONDITIONS ALONG AND SOUTH OF INTERSTATE 40. ANTICIPATE 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH COUPLED WITH MINIMUM HUMIDITIES IN THE SINGLE DIGITS AND TEENS AND A HIGH FIRE DANGER RATING. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS...GENERALLY BELOW 8000 FEET. THE SAME AREAS WILL EXPERIENCE SLIGHTLY LOWER HUMIDITIES FRIDAY AFTERNOON AND EARLY EVENING...HOWEVER WINDS SHOULD INCREASE INTO THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 60 OR 65 MPH. ANTICIPATE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION TO THESE DANGEROUS CONDITIONS...ANTICIPATE POOR TO MODERATE HUMIDITY RECOVERIES OF 30 TO 50 PERCENT TONIGHT. NMZ105>109-141400- /O.UPG.KABQ.FW.A.0013.080314T1800Z-080315T0200Z/ /O.NEW.KABQ.FW.W.0016.080314T1800Z-080315T0200Z/ /O.CON.KABQ.FW.W.0015.080313T1800Z-080314T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 451 AM MDT THU MAR 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DPORTER
3 follow-up statements
000 WWUS85 KABQ 141010 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 AM MDT FRI MAR 14 2008 ...RED FLAG WARNING LATE THIS MORNING THROUGH THE EARLY EVENING FOR LOCALES ALONG AND SOUTH OF INTERSTATE 40 AS WELL AS PORTIONS OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .WESTERLY FLOW WILL INCREASE TODAY...WHICH WILL RESULT IN WINDY CONDITIONS STATEWIDE. ANTICIPATE 20 FOOT WINDS OF 25 TO 40 MPH... WITH GUSTS UP TO 60 OR 65 MPH FOR AREAS ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR AS WELL AS PARTS OF THE NORTHEAST PLAINS. THE STRONG WINDS IN COMBINATION WITH LOW RELATIVE HUMIDITIES OF 5 TO 15 PERCENT AS WELL AS A HIGH FIRE DANGER RATING WILL CREATE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS...PARTICULARLY BELOW SIGNIFICANT SNOW PACK IN THE HIGHER TERRAIN. NMZ104-141815- /O.EXB.KABQ.FW.W.0016.080314T1700Z-080315T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 410 AM MDT FRI MAR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ105>109-141815- /O.EXT.KABQ.FW.W.0016.080314T1700Z-080315T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 410 AM MDT FRI MAR 14 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DPORTER
000 WWUS85 KABQ 141835 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1235 PM MDT FRI MAR 14 2008 ...RED FLAG WARNING LATE THIS MORNING THROUGH THE EARLY EVENING FOR LOCALES ALONG AND SOUTH OF INTERSTATE 40 AS WELL AS PORTIONS OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS WILL CONTINUE AND COMBINE WITH LOW HUMIDITY. ANTICIPATE 20 FOOT WINDS OF 25 TO 40 MPH... WITH GUSTS UP TO 60 OR 65 MPH FOR AREAS ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR AS WELL AS PARTS OF THE NORTHEAST PLAINS. THE STRONG WINDS IN COMBINATION WITH LOW RELATIVE HUMIDITIES OF 5 TO 15 PERCENT AS WELL AS A HIGH FIRE DANGER RATING WILL CREATE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS...PARTICULARLY BELOW SIGNIFICANT SNOW PACK IN THE HIGHER TERRAIN. NMZ104>109-150200- /O.CON.KABQ.FW.W.0016.000000T0000Z-080315T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 1235 PM MDT FRI MAR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 50
000 WWUS85 KABQ 142114 AAA RFWABQ RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT FRI MAR 14 2008 ...RED FLAG WARNING LATE THIS MORNING THROUGH THE EARLY EVENING FOR LOCALES ALONG AND SOUTH OF INTERSTATE 40 AS WELL AS PORTIONS OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY FOR THE LOWER AND MIDDLE RIO GRANDE VALLEY EAST TO THE ADJACENT HIGH PLAINS TO THE CENTRAL MOUNTAINS BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER EVENT WILL CONTINUE THROUGH SUNDOWN THIS EVENING. ONE TO TWO HOURS OF CRITICAL CONDITIONS WILL OCCUR ONCE AGAIN ACROSS SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA SATURDAY AFTERNOON. A LONG AND WIDER SCOPE CRITICAL EVENT WILL BE POSSIBLE ON SUNDAY. NMZ106>108-151400- /O.NEW.KABQ.FW.A.0014.080316T1800Z-080317T0100Z/ /O.CON.KABQ.FW.W.0016.000000T0000Z-080315T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 314 PM MDT FRI MAR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ104-105-109-150200- /O.CON.KABQ.FW.W.0016.000000T0000Z-080315T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 314 PM MDT FRI MAR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 13, 3:00 AM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 13, 3:00 AM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT THU MAR 13 2008 .DISCUSSION...SHORT WAVE TO EXIT EASTERN NEW MEXICO THIS MORNING WITH GRADIENT ALOFT TO RELAX BRIEFLY IN IT/S WAKE. CURRENT THOUGHTS CONCERNING POTENTIAL FOR WIND ADVISORIES TODAY ARE THAT IT MAY BE SOMEWHAT MARGINAL AND PROBABLY NOT WIDESPREAD...ALTHOUGH A FEW OF THE USUAL SPOTS SUCH AS CLINES CORNERS MAY BLOW AT WIND ADVISORY LEVELS. WILL LET DAY SHIFT GET A LOOK AT THE EARLY MORNING UPPER AIR DATA TO MAKE A FINAL DECISION. WIND AGAIN THE FOCUS FOR FRIDAY/S WEATHER. WITH NEARLY 100KT MAX AT H5 CROSSING CENTRAL NEW MEXICO DURING THE DAY...WILL GO AHEAD AND ISSUE HIGH WIND WATCH FOR PORTIONS OF THE CENTRAL AND EAST. FIRE WEATHER CONCERNS BOTH THURSDAY AND FRIDAY AND WATCHES WILL BE UPGRADED TO RED FLAG WARNINGS. SOME POTENTIAL FOR MEASURABLE AMOUNTS OF SNOW NEAR THE COLORADO BORDER THURSDAY NIGHT THROUGH FRIDAY NIGHT BUT NOT PLANNING ON AMOUNTS GREAT ENOUGH FOR ADVISORIES AT THIS TIME. && .AVIATION...VFR CONDITIONS WILL PREVAIL THRU 00Z FRI. THEREAFTER...EXPECT ISOLD TO SCT MVFR RAIN/SNOW SHOWERS OVER THE NRN MOUNTAINS OF NEW MEXICO. THE BEST THREAT FOR THESE CEILING/VIS RESTRICTIONS WILL OCCUR ALONG COLORADO BORDER BETWEEN KFMN AND KRTN. MEANWHILE...SFC WINDS OF 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS ARE LIKELY TO DEVELOP AROUND 18Z/THU AND PERSIST THROUGH 06Z/FRI ALONG RIDGETOPS AND ERN SLOPES OF THE WEST CENTRAL...SOUTHWEST AND CENTRAL MOUNTAINS. AFTER 06Z... EXPECT GUSTY WINDS UP TO 30 KNOTS FOR THE SAME LOCALES. SITES THAT WILL BE IMPACTED BY THE GUSTY SFC WINDS WILL GENERALLY BE ALONG AND SOUTH OF A KGUP-KABQ-KLVS-KROW LINE. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 37 59 30 / 5 10 20 5 GALLUP.......................... 65 31 55 25 / 0 5 5 0 GRANTS.......................... 65 32 61 25 / 0 0 0 0 GLENWOOD........................ 73 39 72 33 / 0 0 0 0 CHAMA........................... 50 24 49 21 / 10 30 40 20 LOS ALAMOS...................... 57 32 54 26 / 5 10 20 5 RED RIVER....................... 48 26 42 19 / 10 20 40 20 TAOS............................ 55 31 48 24 / 10 20 30 10 SANTA FE........................ 60 34 54 26 / 0 10 10 0 SANTA FE AIRPORT................ 61 37 57 29 / 0 5 10 0 ESPANOLA........................ 65 34 61 28 / 5 10 10 0 ALBUQUERQUE HEIGHTS............. 66 42 64 37 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 68 37 66 34 / 0 5 0 0 ALBUQUERQUE FOOTHILLS........... 64 39 62 33 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 68 40 66 35 / 0 0 0 0 SOCORRO......................... 75 41 73 36 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 60 34 59 28 / 0 0 0 0 MORIARTY/ESTANCIA............... 66 36 62 31 / 0 0 0 0 CARRIZOZO....................... 72 43 69 36 / 0 0 0 0 RUIDOSO......................... 63 40 60 33 / 0 0 0 0 RATON........................... 61 31 56 24 / 5 5 20 5 LAS VEGAS....................... 60 38 57 26 / 0 5 10 0 ROY............................. 63 37 56 30 / 0 5 10 0 CLAYTON......................... 66 36 60 31 / 0 0 10 0 SANTA ROSA...................... 73 42 70 35 / 0 0 5 0 TUCUMCARI....................... 74 44 70 35 / 0 0 5 0 FORT SUMNER..................... 74 44 74 34 / 0 0 0 0 CLOVIS.......................... 74 44 75 35 / 0 0 0 0 PORTALES........................ 76 45 78 36 / 0 0 0 0 ROSWELL......................... 82 48 82 45 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ105>109. RED FLAG WARNING FROM 12 PM TO 8 PM MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ105>109. HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ010>021-026. &&
Hazardous weather outlook, Mar 12, 6:00 PM MDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 PM MDT WED MAR 12 2008 NMZ001>021-026-131200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 PM MDT WED MAR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM THURSDAY FOR THE REGION ALONG AND SOUTH OF INTERSTATE 40...INCLUDING THE LOWER AND MIDDLE RIO GRANDE VALLEY...AS WELL AS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS...SANDIA AND MANZANO MOUNTAINS AND ADJACENT HIGHLANDS AND THE EAST CENTRAL PLAINS...FOR CRITICAL FIRE WEATHER CONDITIONS DUE TO FORECAST LOW HUMIDITIES...STRONG WINDS AND HIGH FIRE DANGER. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAME AREA FRIDAY AFTERNOON AND FRIDAY EVENING. A WIND ADVISORY MAY BE REQUIRED FOR LOCALES ALONG AND SOUTH OF INTERSTATE 40 ON FRIDAY. STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS MAY PERSIST SATURDAY AND INTO SUNDAY. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 4:11 AM MDT | High Wind Watch | ABQ | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.